advertisement
Question
Posted by: Jayd | 2009-04-20

Headache

Hi, Doc

After i started taking triphasil a month ago, i had a couple of side effects which included a rash on my face accompanied by a headache mostly the forehead. the rash is gone but i still have the headaches and feel a bit disorientated at times, could this still be the side effects of triphasil or could it be something else, for info before the rash appeared i went to see my doctor and at the time i was also on flagyl antibiotic and he indicated that could be the flagyl and that i should continue with tripasil for 2nd month to see what happens, and the other side effects are gone, except the headache is still there, should i be concerned?

thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Jayd
Hormonal contraceptives like Triphasil can make migraines worse, but if this is not a one sided throbbing headache it could be due to a neck muscle spasm. However, inform your doctor about these symptoms as it needs to be watched carefully. If the headache goes away in the week that you use the inactive pills (when you menstruate) it may be due to the hormones in the pills
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement